# SDR UPS01435898

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EMP - RT UPPER FUSELAGE SKIN FOUND CRACKED AT STA 2654 TO STA 2658 WL 314 STR 9R (AS MARK).  EMP - RT UPPER FUSELAGE SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
